Skip to content
My WebMD Sign In, Sign Up
IBS-C- diabetes
avatar
awillisant posted:
Would someone please help? I have recently been diagnosed with IBS- C as a result of 2 upper endoscopy, colonscopy and several blood works. I started taking anti-depressant and noticed several side effects such as dry mouth, headaches and dizziness. As a result, I stopped taking the anti-depressant with my doctors advice. My dry mouth and frequent urination continues and I am concerned that my conditions may be a sign of diabetes. My diet always consist of fruits( before the main meal) oatmeal, vegetables, and other healthy items and very few if any bad carbohydrates. Please tell me this in my mind and not reality. Thanks! Anthony
Reply
 
avatar
sheba_q responded:
Seeing as this is a recent situation, I wouldn't worry about it too much. Dry mouth and frequent urination can be caused by many things and they're not all serious. It could just be a side effect of the antidepressant that hasn't gone away yet.

If you can't give it some time then by all means ask the doctor to check your blood sugar levels - either the standing or fasting glucose test.
 
avatar
awillisant replied to sheba_q's response:
Thanks! Anthony


Spotlight: Member Stories

I have always had a "sensitive stomach", but once my daughter was born five years ago, I started having diarrhea. It gradually became 7 days...More

Helpful Tips

IBS problems
I have had this same problem since I had my gall bladder removed about 18 years ago. Recently it has gotten worse. Anything with artificial ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.